Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
marie-elizabeth

obagi nu-derm system

Recommended Posts

Help,

Has anyone had trouble with obagi? Been on it for 10 wks now--susposed to have nice glowing skin now--ha! My face has gone crazy with breakouts 9 wks now, Dr has added clindimycin gel & obagi clenziderm serum(1 wk on this now) Used proactive before this & had minimum breakouts, did the obagi to even out tone/hyperpigmentation of skin. Ready to quit system but paid ALOT of money for it so i dont know what to do. Have had history of severe acne in past, was on accune years ago. Help!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×